# SDR BAQA092236

- Difficulty date: March 10, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N136MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0161
- Aircraft time: 2,468 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: L673M40A1001
- Part serial: 0092
- Condition: Leaking
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ACTUATOR LEAKS IN DIFFERENT POSITIONS.  HARDCARD ENCLOSED.  REPLACED WITH SERVICABLE UNIT.  03/24/2004
